Title

Mle of Some Continuous Time Financial Models: Some Monte Carlo Results

Publication Type

Journal Article

Publication Date

1992

Discipline

Economics

Research Areas

Econometrics

Publication

Mathematics and Computers in Simulation

Volume

33

Issue

5-6

First Page

575

Last Page

580

ISSN

0378-4754

Identifier

10.1016/0378-4754(92)90155-a

Publisher

Elsevier

Additional URL

http://dx.doi.org/10.1016/0378-4754(92)90155-a

This document is currently not available here.

Share

COinS